We show that the hypercohomology of the Chevalley–Eilenberg–de Rham complex of a Lie algebroid L over a scheme with coefficients in an L-module can be expressed as a derived functor. We use this fact to study a Hochschild–Serre type spectral sequence attached to an extension of Lie algebroids.

Lie algebroid cohomology as a derived functor / Bruzzo, Ugo. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 483:(2017), pp. 245-261. [10.1016/j.jalgebra.2017.03.030]

Lie algebroid cohomology as a derived functor

Bruzzo, Ugo
2017

Abstract

We show that the hypercohomology of the Chevalley–Eilenberg–de Rham complex of a Lie algebroid L over a scheme with coefficients in an L-module can be expressed as a derived functor. We use this fact to study a Hochschild–Serre type spectral sequence attached to an extension of Lie algebroids.
483
245
261
https://arxiv.org/abs/1606.02487
Bruzzo, Ugo
File in questo prodotto:
File Dimensione Formato  
jalg.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 326.25 kB
Formato Adobe PDF
326.25 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/63854
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact